MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE DRUG ELUTING CORONARY STENT; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE DRUG ELUTING CORONARY STENT; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550250-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Non specific EKG/ECG Changes (1817); Embolism (1829); Cardiac Enzyme Elevation (1838)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and embolism are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id (b)(6).It was reported that the procedure was performed to treat a lesion in the distal right coronary artery (rca).A 2.5 x 16 mm xience sierra stent was implanted.Post stenting, the patient had complaints of chest paint.Electrocardiogram (ecg) revealed st elevation and repeat angiography revealed 100% total occlusion in the mid portion of the first marginal branch.There was no obvious lesion noted in this location prior to stent placement in the distal rca and there was suspicion for spontaneous dissection; however, atheroemboli could not be excluded.Revascularization was performed in the 1st obtuse marginal, with implantation of an additional stent.No additional information was provided.

Brand Name
XIENCE DRUG ELUTING CORONARY STENT
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9492998
Report Number2024168-2019-14734
Device Sequence Number1304955
Product Code NIQ
UDI-Device Identifier08717648227097
UDI-Public08717648227097
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2020
Device Catalogue Number1550250-15
Device Lot Number9041141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight55